EconPapers    
Economics at your fingertips  
 

Risk capital decomposition for a multivariate dependent gamma portfolio

Edward Furman and Zinoviy Landsman

Insurance: Mathematics and Economics, 2005, vol. 37, issue 3, 635-649

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (50)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(05)00085-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:37:y:2005:i:3:p:635-649

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:37:y:2005:i:3:p:635-649